It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acne Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I used the finacea gel (a. acid) for about 3 weeks or so and then the azelex for about 3 days. used only once per day and saw the increasing irritation coming on, but felt so strong about the product that I stuck with it. My skin was dry to begin with from a maintenance dose of accutane, but even using tazorac or differin never irritated me the way this stuff did. I must have some kind of allergy to it or something. So here I sit. I leave for my long awaited trip in 2 days and I have a huge 3 inch patch of red extremely dry irritated skin with tiny pimples all inside. Along with the acne/lupus, I'm a real sight. I can't believe of all that I've tried now this has happened. I have talked to the derm and the rheumy. This patch COULD be a different type of lupus lesion, but would need a biopsy to tell and I'm not up to going through that right now. I have been increased on the accutane up to 4 pills per week and am using the elidel to spot treat what they are now assuming is lupus pimples and also to apply the elidel to this awful scaly patch on my cheek. I have discontinued the jojoba oil because for me it just couldn't keep up with the irritation of this dermatitis or whatever it is. Its so dry its not even flaking. The derm told me yesterday to start using Eucerin sensitive skin lotion spf 15 esp. on that dry patch. I checked all of the ingred. and will hope for the best. been applying every couple hours to no avail so far. Also taking amoxicillan 1500mg per day since saturday...so far it hasn't really helped that patch . Derm says it will.....we'll see. So anyway, after all of my hard efforts to clear this up in the last year, I have given up. I will take the dr.s advice and increase the accutane until I get everything under control again and then hopefully the elidel will help enough that I can cut back down again. . Just thought I would update a bit. Haven't been visiting here much. In hindsight, I should have stopped messing with this two months ago and increased the accutane. At least now I'd be somewhat clearer and happier. Needless to say, I'm no longer excited to go to a hot humid climate and keep applying moisturizer to a patch that has been there without clearing for the past month since I stopped the azelex. I was on the accutane for 5 months steady and NEVER had this problem. Looks gross. So, My efforts to be looking better for this trip have been all in vain (so to speak). I am really depressed I wasted so much time trying things when I was smart enough to know they were'nt helping me. Sorry just needed to vent a bit. I'll probably be back in 2 weeks with the same patch in the same place and no further ahead with anything. ......I hope the elidel helps this.

Thanks for listenening

L





All times are GMT -7. The time now is 01:41 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!